# SDR UPS08M52640

- Difficulty date: June 16, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING OB FLAP STOP BOLT FITTING (SECOND RIB FROM IB) SUSPECT CRACK AS MARKED.  HFEC INSP CARRIED OUT IAW NDT SPM R.13 PART 06.10.01.001 ON STOP BOLT FOUND CRACKED AS MARKED. CRACKED STOP BOLT FITTING & ATTACHED PARTS REMOVED IAW SRM 51-31-01V.2 & SRM 51-33-01V.2R.40.  NEW STOP BOLT FITTING HOLES PICKED UP IAW SRM 51-31-01&51-33-01V.2R.40.  NEW STOP BOLT FITTING PROTECTED IAW SRM 51-21-01V.2R.40. OK TO INSTALL NEW STOP BOLT FITTING.
